# SDR SWAA2021101930551

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 31,529 hours, 14,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER FELL OFF LIGHT AT SEAT 14F / REINSTALLED EMERGENCY EXIT LIGHT LENS COVER AT SEAT 14F IAW AMM 33-51-01.
